# SDR ASOA04172

- Difficulty date: March 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R317011
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 4748 - DURING A GROUND INSPECTION IN DFW, THE PASSENGER DOOR WAS HARD TO OPEN.  MAINTENANCE LUBRICATED THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
